| || |
SO yeah, I did make a previous thread about this but it didnt get much attention, and that was a bit ago and im still suffering. I cold turkey'd methadone on July 9th. 70mg, to 0. Its been extremely rough, to say the least. Some of the serious WD symptoms have gone away, but have also crept back over the last couple days. Im on week 5 sobriety, no done, pills, H, etc. One thing that has not stopped though, is the diarrhea. I know that its a no brainer that it happens when you detox, but as iv read, you shouldnt have it for more than 7-10 days. Did i possibly hurt my GIT during this detox? Should I see a doctor by now? It'll be 6 weeks on sunday, and sorry for the graphic detail, but its like im urninating lava outta my rear. Very uncomfortable.
Thanks for any suggestions
I had the same problem when I got clean, i swear it was months before things went back to normal...get some imodium ad it saved my life...
talk to you later, Melinda
Originally Posted by melinda7.5
Just update for anybody who cares, or might be in the same boat. Im stil horrible. Finally made a doctors appointment for monday, as its been nearly 2 months of this. No insurance though, and they're going to be doing lab work and a whole grip of other things, so IDK know what im gonna do. But we'll see,
Last edited by Robert_325; 08-27-2011 at 06:19 PM.
I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.
Originally Posted by Robert_325
Thanks. Ya, i know the jump i did was kinda crazy, everybody told me i couldnt do it which made me want to do it even more. Didnt have time or funds to do a proper taper, so had to tough it out. I still feel like dirt. Just dont know if i can afford to miss work on top of having hella doctor bills if they do in fact think i need to be admitted. We'll see tomorrow. Thanks again sir,